# SDR 2000ZZZX152

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206AW
- Make and model: Bell 206B
- Aircraft serial: 2861
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Part time: 10,418 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED LOW POWER AND HIGH TOT.  TROUBLESHOOTING FOUND A LARGE CRACK IN THE ARM PIT AREA WHERE IT IS REINFORCED WITH A BRAZED ON SCREEN, RIGHT SIDE.  PART REMOVED AND SENT IN FOR POSSIBLE REPAIR.  POSSIBLE CAUSE, METAL FATIGUE.
